# SDR AMTA200600170

- Difficulty date: March 12, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE TEST (A LOOP) INOPERATIVE.  DEFERRED. (K)
